# SDR ASMF201511002

- Difficulty date: October 18, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 41,931 hours, 20,116 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AH
- Condition: Damaged
- Location: Left
- Part time: 41,931 hours, 20,116 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE LT PITOT LIGHT TURNED ON.  PERFORMED BITE TO PSEU IAW FIM 30-31-TASK 802 PROCEDURE, DETECTING THE PROBE PITOT WITH DAMAGE.  THE PROBE PITOT WAS REPLACED IAW AMM 34-11-01 & LT PITOT SYS LEAK TEST WAS PERFORMED IAW AMM 34-11-00-00-79-810 811, TESTED CORRECT.
